# SDR COEA2014032625908

- Difficulty date: February 13, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53172101202
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE MAJOR REPAIR.  DENT IN FUSELAGE SKIN AT WL 2640 RT BETWEEN FRAMES 6 & 7. CLOSE PROXIMITY TO EXISTING REPAIR BETWEEN FRAMES 5 & 6.  REPAIR IAW SRAS DTS 972 14 8280 DATED 3/11/2014.
